MathSciNet Relay Station
MathSciNet bibliographic data
MR247736 65.25
Cody, W. J. Rational Chebyshev approximations for the error function. Math. Comp. 23 1969 631–637.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement